# SDR DHL2006362002

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT AUTO BRAKES DID NOT ACTUATE NR 8 WHEEL RELEASE, LIGHT ON OVERHEAD PANEL REMAINED ILLUM.  A/C LURCHED FORWARD VIOLENTLY WITH EACH BRAKE APPLICATION.  INSPECTED AND PERFORMED AUTO BRAKE TEST IAW M/M 32-42-54, NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
